A godement–jacquet type integral and the metaplectic shalika model

J. A.N. Frahm, Eyal Kaplan

Research output: Contribution to journalArticlepeer-review


�We present a novel integral representation for a quotient of global automorphic L-functions, the symmetric square over the exterior square. The pole of this integral characterizes a period of a residual representation of an Eisenstein series. As such, the integral itself constitutes a period, of an arithmetic nature. The construction involves the study of local and global aspects of a new model for double covers of general linear groups, the metaplectic Shalika model. In particular, we prove uniqueness results over p-adic and archimedean fields, and a new Casselman–Shalika type formula.

Original languageEnglish
Pages (from-to)219-282
Number of pages64
JournalAmerican Journal of Mathematics
Issue number1
StatePublished - 1 Feb 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'A godement–jacquet type integral and the metaplectic shalika model'. Together they form a unique fingerprint.

Cite this